# SDR SWIA200312777

- Difficulty date: December 9, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 22,775 hours, 32,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Hyd Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC BAY CUTOUT AFT FRAME CRACKED OUT OF OUTBOARD CORNER.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LEFT HYD BAY DOOR CUTOUT AFT FRAME WITH SERVICEABLE UNIT IAW SRM 54-20-09.
